# SDR CALA9800398

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Rig
- Location: Nlg Doors
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR DOORS CAME OPEN ACCOMPANIED BY ILLUMINATION OF THE RED NOSE GEAR DOORS LIGHT WITH THE GEAR HANDLE IN UP OR OFF POSITION WHILE AT CRUISE.  VIBRATION WAS FELT AND NOISE LEVEL HAD INCREASED.  MAINTENANCE FOUND THE NOSE GEAR DOORS OUT OF RIG.  THE DOORS WERE RIGGED IAW MM 32-22-1 AND OPERATION CHECKED GOOD.
